Hello, i am 24 yrs. old male, medium built, and I exercise regularly. I have a history of plank on my left lower back and bright red bloody urine but without painful urination last march 2011, my blood pressure peaked at 160/90, I was referred to a nephrologist and have some lab testing with this result
After this his diagnosis was AGN but for me it looks like he's not sure of it and he told me that eventually I am going to have an edema on my lower extremity but I am thankful it never happened, he prescribed me CO-AMOXICLAV for 7 days, OMACOR, and Captopril for my Hypertension but i stopped it after a few months because my BP was back to normal, but now my BP elevates again at 140/90, what will be the possible cause? Thank you and God blessed.
Your high blood pressure could be due to AGN. Please don't discontinue your medication without consulting your doctor. The hematuria and the back pain could be related to this. You need to follow up with your doctor, for regular monitoring of kidney functions and the blood pressure.
Dear, you need an imaging sonograph for your kidneys,
is any of your parent or brothers or sisters had or having a chronic kidney disease???? you may have sort of PCKD which is a hereditary disorders that affect young people and is responsible for almost all hypertension in young ages, any way that will not be affirmed till you have a sonograph,,,
God bless you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.